# SDR MASA200600833

- Difficulty date: March 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,035 hours, 3,633 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5020 MCI, INBD FLT SPOILERS AND INBD FLT SPOILERON CAUTION MESSAGE IN FLIGHT.  RESET THE SYSTEM.
